# SDR CALA9700344

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 300, RBL 12 TO RBL 40.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED, A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
